On a problem of Alexits with respect to the divergence of
Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 542-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_3_a5,
author = {K. S. Kazarian and P. L. Ul'yanov},
title = {On a problem of {Alexits} with respect to the divergence of},
journal = {Doklady Akademii Nauk},
pages = {542--546},
year = {1991},
volume = {316},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a5/}
}
K. S. Kazarian; P. L. Ul'yanov. On a problem of Alexits with respect to the divergence of. Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 542-546. http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a5/